# SDR REXA2022111102484

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 847-862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL HAS AREAS OF CORROSION AT 847+14-15, 847+45, 860-862	REMOVED AND REPLACED LH SIDE SEAT RAIL PN SH670-37543-3 FS 847+14 TO FS 910 IAW CRJ900 AMM 53-00-49-000/400-801-A07.
